# SDR FDEA202204061304

- Difficulty date: April 6, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVALUATE EXISTING REPAIR AT FRAME AT STA  1020 BETWEEN STR 3L-3R PER EO F-5100-7-5001 WORK ACCOMPLISHED PER FEDEX EA # F-5310-150688 B, EXISTING REPAIR   AT FRAME STA 1020 B/T STR 5L -5R.    MAJOR REPAIR
